# SDR MASA2012102852253

- Difficulty date: October 28, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 21,481 hours, 17,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 A AND F EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  REMOVED AND REPLACED ALL BATTERY PACKS.
